# SDR C2XA09SH485

- Difficulty date: December 8, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N12967
- Make and model: Emb EMB-145LR
- Aircraft serial: 145133
- Aircraft time: 25,516 hours, 19,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14525480003
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK CARGO DOOR CUTOUT, INTERNAL, LOWER L-SHAPE CORRODED.  MAINTENANCE REMOVED AND REPLACED CARGO DOOR, INTERNAL, LOWER L-SHAPE CORRODED LEVEL 3 LOCAL.  MAINTENANCE REMOVED AND REPLACED CARGO DOOR LOWER BEAM IAW EMB-145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
